Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BuSa

food causing breakouts or just purge?

Hi all, 

As i’m sure you all are aware it’s the holiday season (merry christmas if you celebrate ^-^) and let’s just say I haven’t really been eating all that well. 

I did finish a course of accutane, and i’m currently on low dose retin a, but in the period of finishing accutane to starting retin a, I ate poorly and didn’t experience any noticeable breakouts.

Could these recent breakouts just be from the retin a purge? I also just ate a lot of chocolate and am nervous i’ll break out even more :(( 

Any thoughts? 

 

(0.025 retin a for 3 weeks)

Share this post


Link to post
Share on other sites

It could just be a flare up, if it persists cut back on the junk food for a little to see if it gets better or not. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×